Year 2015, Volume , Issue 8, Pages 1 - 28 2015-09-01

ON (L,M)-FUZZY TOPOGENOUS SPACES

Ahmed Abdel-kader RAMADAN [1] , Enas Hassan EL-KORDY [2]


In this paper, we introduce the concept of an (L, M )-fuzzy topogenous space, whereL, M are strictly two sided commutative quantales lattices. Basic properties of (L, M )-fuzzy topogenous spaces are studied, (L, M )-fuzzy topological spaces, (L, M )-fuzzy uniform spaces and (L, M )fuzzy proximity space are characterized in the framework of (L, M )-fuzzy topogenous spaces. Westudy some relationships between previous spaces and give their examples. The notion of theircontinuity property is investigated
Complete residuated lattice, (L, M )-fuzzy topogenous order, (L, M )-fuzzy uniformspace, L-fuzzy topologies
Other ID JA92NC55YS
Journal Section Research Article
Authors

Author: Ahmed Abdel-kader RAMADAN

Author: Enas Hassan EL-KORDY

Dates

Publication Date : September 1, 2015

Bibtex @ { jnt381199, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {1 - 28}, doi = {}, title = {ON (L,M)-FUZZY TOPOGENOUS SPACES}, key = {cite}, author = {RAMADAN, Ahmed Abdel-kader and EL-KORDY, Enas Hassan} }
APA RAMADAN, A , EL-KORDY, E . (2015). ON (L,M)-FUZZY TOPOGENOUS SPACES. Journal of New Theory , (8) , 1-28 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34501/381199
MLA RAMADAN, A , EL-KORDY, E . "ON (L,M)-FUZZY TOPOGENOUS SPACES". Journal of New Theory (2015 ): 1-28 <https://dergipark.org.tr/en/pub/jnt/issue/34501/381199>
Chicago RAMADAN, A , EL-KORDY, E . "ON (L,M)-FUZZY TOPOGENOUS SPACES". Journal of New Theory (2015 ): 1-28
RIS TY - JOUR T1 - ON (L,M)-FUZZY TOPOGENOUS SPACES AU - Ahmed Abdel-kader RAMADAN , Enas Hassan EL-KORDY Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 1 EP - 28 VL - IS - 8 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory ON (L,M)-FUZZY TOPOGENOUS SPACES %A Ahmed Abdel-kader RAMADAN , Enas Hassan EL-KORDY %T ON (L,M)-FUZZY TOPOGENOUS SPACES %D 2015 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 8 %R %U
ISNAD RAMADAN, Ahmed Abdel-kader , EL-KORDY, Enas Hassan . "ON (L,M)-FUZZY TOPOGENOUS SPACES". Journal of New Theory / 8 (September 2015): 1-28 .
AMA RAMADAN A , EL-KORDY E . ON (L,M)-FUZZY TOPOGENOUS SPACES. JNT. 2015; (8): 1-28.
Vancouver RAMADAN A , EL-KORDY E . ON (L,M)-FUZZY TOPOGENOUS SPACES. Journal of New Theory. 2015; (8): 28-1.

Authors of the Article
Ahmed Abdel-kader RAMADAN [1]
Enas Hassan EL-KORDY [2]